Chlamydial Persistence: beyond the Biphasic Paradigm

Hogan, Richard J., Mathews, Sarah A., Mukhopadhyay, Sanghamitra, Summersgill, James T., & Timms, Peter (2004) Chlamydial Persistence: beyond the Biphasic Paradigm. Infection and Immunity, 72(4), pp. 1843-1855.

View at publisher (open access)


This article is free to read on the publisher's website

...Shortly after Moulder (79) definitively reported the bacterial nature of chlamydiae in 1966, the genus Chlamydia was established (86) and divided into two species, Chlamydia trachomatis and Chlamydia psittaci (85). Chlamydia pneumoniae (42) and Chlamydia pecorum (34), formerly known as strains of C. psittaci, were designated as distinct species in 1989 and 1992, respectively. More recently, a new taxonomy was proposed that increases the number of species in the family Chlamydiaceae to nine and groups these species into two genera (31). However, this review will not use the emended taxonomy, since much debate continues on the issue (106). ...

Impact and interest:

277 citations in Scopus
253 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 10210
Item Type: Journal Article
Refereed: Yes
Additional Information: Articles free to read on journal website after 6 months
DOI: 10.1128/IAI.72.4.1843-1855.2004
ISSN: 0019-9567
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2004 American Society for Microbiology
Deposited On: 17 Oct 2007 00:00
Last Modified: 18 May 2017 04:26

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page